# SDR REXA2016060700975

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 24,533 hours, 22,038 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER O2 MASK IS NOT TESTING CORRECTLY WHEN THE PRESS O2 TO TEST & RESET IS PUSHED.  THE O2 DOES NOT STOP FLOWING IT NOT IN THE EMER SETTING.  R & R OBSERVERS 02 MASK IAW AMM 35-11-12.  OPERATIONS CHECKED GOOD.
